# SDR QMLA2015092215086

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N557UH
- Make and model: Bell 430
- Aircraft serial: 49120
- Aircraft time: 6,723 hours, 21,629 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 430035150111
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONE 10 INSPECTION FOUND CRACK IN TAIL BOOM AT SUPPORT ASSEMBLY FOR HORIZONTAL STABILIZER.
